# SDR SWAA002706

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT AFT 3RD STOP FITTING CUTOUT. REPAIRED DOOR FRAME PER T1-152-003.
